# SDR MASA2012051434776

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 20,797 hours, 16,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67031633
- Condition: Corroded
- Location: Fs 310-319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN PANEL AT FS 310.00 TO FS 319.70 HAS CORROSION BETWEEN STR 27L AND 26L.  PERFORMED A MAJOR PERMANENT REPAIR BY INCORPORATING REO 690-53-21-355 REV--AND RO CRJ9-53-1045.
